Asymptotically extremal polynomials with respect to varying weights and application to Sobolev orthogonality

  1. Díaz Mendoza, C. 1
  2. Orive, R. 1
  3. Pijeira Cabrera, H. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Carlos III de Madrid
    info

    Universidad Carlos III de Madrid

    Madrid, España

    ROR https://ror.org/03ths8210

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 2008

Volume: 346

Issue: 2

Pages: 480-488

Type: Article

DOI: 10.1016/J.JMAA.2008.05.029 SCOPUS: 2-s2.0-45049088747 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus